Vertex heaviest paths and cycles in quasi-transitive digraphs. / Gutin, Gregory; Bang-Jensen, J.

In: Discrete Mathematics, Vol. 163, No. 1-3, 1996, p. 217-223.

Research output: Contribution to journalArticle

Published

Standard

Vertex heaviest paths and cycles in quasi-transitive digraphs. / Gutin, Gregory; Bang-Jensen, J.

In: Discrete Mathematics, Vol. 163, No. 1-3, 1996, p. 217-223.

Research output: Contribution to journalArticle

Harvard

Gutin, G & Bang-Jensen, J 1996, 'Vertex heaviest paths and cycles in quasi-transitive digraphs.', Discrete Mathematics, vol. 163, no. 1-3, pp. 217-223. https://doi.org/10.1016/0012-365X(95)00318-Q

APA

Vancouver

Author

Gutin, Gregory ; Bang-Jensen, J. / Vertex heaviest paths and cycles in quasi-transitive digraphs. In: Discrete Mathematics. 1996 ; Vol. 163, No. 1-3. pp. 217-223.

BibTeX

@article{4c57315ebdc14a6e8a24ee5d11cfe7ba,
title = "Vertex heaviest paths and cycles in quasi-transitive digraphs.",
keywords = "digraph, quasi-transitive digraph, vertices, Bang-Jensen, Huang, polynomial algorithms, Hamiltonian cycle, Hamiltonian path",
author = "Gregory Gutin and J. Bang-Jensen",
year = "1996",
doi = "10.1016/0012-365X(95)00318-Q",
language = "English",
volume = "163",
pages = "217--223",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

RIS

TY - JOUR

T1 - Vertex heaviest paths and cycles in quasi-transitive digraphs.

AU - Gutin, Gregory

AU - Bang-Jensen, J.

PY - 1996

Y1 - 1996

KW - digraph

KW - quasi-transitive digraph

KW - vertices

KW - Bang-Jensen

KW - Huang

KW - polynomial algorithms

KW - Hamiltonian cycle

KW - Hamiltonian path

U2 - 10.1016/0012-365X(95)00318-Q

DO - 10.1016/0012-365X(95)00318-Q

M3 - Article

VL - 163

SP - 217

EP - 223

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -